MAUDE Adverse Event Report: GYRUS ACMI, INC. 200 MICRON TFL SINGLE USE FIBER; POWERED LASER SURGICAL INSTRUMENT

GYRUS ACMI, INC. 200 MICRON TFL SINGLE USE FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number TFL-FBX200S
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the single use fiber produced flashes of light at the end of each laser fiber.The event occurred during a therapeutic lithotripsy stone procedure.The procedure was completed using a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
The mdr supplemental report is being submitted to provide updated fields and final investigation results.The device was not returned for evaluation and the customer's allegation could not be confirmed.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor the performance of this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
200 MICRON TFL SINGLE USE FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22903334
Report Number3011050570-2025-00965
Device Sequence Number18355635
Product Code GEX
UDI-Device Identifier00821925043947
UDI-Public00821925043947
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-FBX200S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown